# SDR USAA920081862

- Difficulty date: September 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220539
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062558.  CORROSION ON SEAT TRACK AT FR21 + 10, Y765.  REPLACED SEAT TRACK IAW SRM 51-72-11.
